| || |
Vitamins, they make me TIRED!
Guys I figured out why I was sooo tired during the day. About an hour or so after taking my vitamins in the morning I would get really sluggish all day until 7pm then I would get alot of energy and couldnt go to sleep. Did a little research and asking around and ITS THE VITAMINS! My neighbor is a nurse and she said she has to take hers at night because they too were making her really tired during the day if she took them that morning. She said since taking them at night she wakes up refreshed and has a good deal of energy throughout the day. I tested her theory(did I spell that right?) yesterday and took them in the evening, I woke up this morning and felt great. Ive been doing chores all day long! Has this happend to anyone else?
i have gone through your post and i must admit that i have never heard things like these. Your case is one in a million may be.
I tried it last night with all the confidence it would would work. My multi, My B's, pottasium.
I was up all night LOL, It didn't work to well for me. Ohh well no worries.
Im sorry, it did help me though. God Bless.
I thought I was ill when i found myself exhausted in the middle of the day for about nine hours straight after taking my vitamins everyday for the last month or so. If i sit still for more than five minutes, I have to absolutely sleep. Its like Im extremely sedated. Im 41 years old and a very active person and I remember when i took vitamins in my 20´s i was not affected this way, maybe (im almost sure) it has to do with my age now (the body´s metabolism, etc...) in the way that it processes the vitamins now. Well, I seem relate to Babygirl and her neighbor, the nurse, for that matter. And not only me, it´s my husband as well! That´s why I had to investigate! Well, I see there is a little controversy here, but maybe it depends on the other peoples age and dosage of vitamins that they are taking, etc... But today, my husband and I will not be taking are vitamins until night time for the next few nights, to see if there is a difference. I´ll get back at you with this. thanx!
I feel tired too after taking vitamins. I wonder what specific vitamin it is that is making me feel so tired? I take a variety of vitamins and herbal supplements. What a losing combination. I take vitamins to keep me healthy and maintain an active lifestyle. But how can I do that if vitamins make me sleepy?
My doctor laughed at me....
My doctor laughed at me when I asked him about vitamins making me tired. Either, that sounds like the biggest joke, or my doctor sucks.
babygirl81 Vitamins versus Tin can candlestick holders
I'm not sure if I should klick on the button labeled "Post a Reply" or Klick on the button labeled "QUOTE"
The button I selected was "Post a Reply" so I hope it allows a comment on the Vitamins that make babygirl81 so sleepy.
I take sleeping pills and they knock me out - I don't remember the night and worst of all my wife says I talk googfy and do damerous things after I take the pill. Example: one evening after taking my speeling med I took a sharp knife and started stabbing holes in it trying to make a candlestick holder. Theres more, dumb things I do. Worst of all I don't remenber any of it.
My question to Babygirl81, and I asumme your more like 81 than 3 or 4 years old. ..girl81" What are the vitamins your taking. I'd rather take a pill that makes me sleepy otherthen knock me out.
Vitamins @ night
I have gone through the same problem for quite some time. I must take my vitamins in the evening (not at night) if I take it when I come in from work, I will sleep well because it makes me tired and I will wake up bright eyed an bushy tailed!
Vitamin B3 (or niacin) is in energy drinks, So I was wondering what are the vitamins were talking about? I need something to make me tired because I have trouble falling asleep, and a vitamin sounds safe.
Actually, Ive been taking multivitamins for a very long time now. I will wake up perfectly energetic in the morning (because i make sure i get 8-9 hours of sleep a night- beauty sleep!), and im fine, until 1 hour until after ive eaten breakfast with my multivitamin. It used to be one a day women, but now its "ALIVE!" because of the fruit and veggie extracts added (before centrum ripped their idea off a few years later). I would ALWAYS get sleepy, disoriented, etc. thought it was because I rode my bike to work, so i stopped the vitamin for a week or so, and it didnt happen even if i rode my bike to work. ONLY happens when i take a multivitamin of any kind. Im in my 20s btw. I was told to take it before bed as well, which im going to start doing. Just wanted to let you know you werent the only one I googled this, and theres TONS of sites about it.
Originally Posted by babygirl81
I get COMPLETELY exhausted after taking vitamins. Can't keep my eyes open. I've begun taking them before bed, and feel better in the morning for it.
It is 2015 ...vitamins made me tired at 20 years old and they STILL make me tired at one year to 50 years old.
For those who do not suffer this , then don't post! For those who do YOU ARE NOT CRAZY ...NOR ALONE And if your doctor makes you feel this way ...run from that doctor!
I will say this ...if I take vitamin c without rose hip alone...no problem ...but any vitamin combinations ...I'm out like a lite ...it's horrible to feel like this at work. I do believe it is metabolism related but??? If doctors don't want to get to the bottom of it we may never know?
Well, if others feel it too, then it's not just me being crazy.
I've always had this problem with vitamins but did not pay much attention, however, this time it's quite serious, i have to force myself to do something, if i sit down for a minute sleep kicks in.
Mine contain A, C, D, K, E, whole set of B's, iron, folic acid, calcium, mag, zinc + vitex, cinnmon, ginger extracts. i took some of them separately in the past so i can tell for sure the culprit is not mag, calc, zinc, iron or folic acid. Must be the B or the C i think (of course, i do not have specific proff, it;s just a guess).
Will try to take them before going to bed and see how i feel.
Very interesting. I also started getting sleepy almost right after taking a vitamin. My theory is that these multivitamins are thicker or heavier. Because it feels like everytime I take a vitamin I feel something akin to food coma. Since these vitamins are harder(thicker, heavier, more condnesed). The digestive system has to work harder.
I personally get food coma rather easily. So even if I eaten a very light meal like a salad. And take a vitamin. I'm out for the count.